# SDR QXEA2012082200860

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT X-604.5 STR 24S HAS CORROSION.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW CLIP IAW SRM 51-40-07-02-01.  TREATED AND PRIMED HOLES IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED STR CLIP, APPLIED PRIMER AND ALUMINIZED PAINT OVER STRINGER CLIP AND FASTENERS IAW 51-42-05-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
